Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

weight loss

Posted by on Mar. 2, 2013 at 9:38 AM
  • 5 Replies
  1. Good morning beautiful ladies, have any of you ever successfully lost weight while on antidepressant and anxiety medication. one of my biggest side effects is eating in my sleep...so that not eating two or three hours before bed is gone out the window. i can do well all day but exercising only to eat hundreds of calories throughout the night is a disappointment. I need to lose this weight for physical h health but most importantly mental sanity.
by on Mar. 2, 2013 at 9:38 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
matreshka
by Ruby Member on Mar. 2, 2013 at 9:40 AM

If you are sleep eating I would really talk to your doc about that and try to get on a new med or something.  Its not just the eating that's the issue but whatever is going on with the meds to put you in that state when you should be having regular sleep.

It can be harder to lose weight on meds but it can be done.  Paying attention to what you are eating, and regular cardio exercise can help.

lyrick24
by Ruby Member on Mar. 2, 2013 at 6:01 PM

 i would keep all the unhealthy things out of my house and only put healthy snacks and food.

flprincessmom
by Member on Mar. 2, 2013 at 6:08 PM
3 moms liked this

 I have an issue with the weight gain also.  I don't eat in my sleep, and I do watch what I eat and exercise regularly, but I still have gained weight.....anyone know of an antidepressant/anxiety med that DOES NOT cause you to gain weight? The weight gain has contributed greatly to the depression....

SandyLaxner
by Bronze Member on Mar. 2, 2013 at 7:59 PM

 


Quoting flprincessmom:

 I have an issue with the weight gain also.  I don't eat in my sleep, and I do watch what I eat and exercise regularly, but I still have gained weight.....anyone know of an antidepressant/anxiety med that DOES NOT cause you to gain weight? The weight gain has contributed greatly to the depression....

I gained 75lbs since I started anti depressants and anti anxieties 7yrs ago:(

 

Serenity7
by Silver Member on Mar. 3, 2013 at 2:56 PM

 You might want to talk to your doctor

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN